# SDR DALA2025081906208

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 68,235 hours, 32,647 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDS STRIKE AT APPROX 8000 FT ON DEPARTURE. NO ENGINE. COMPLIED W/ AMM 05-51 BIRD STRIKE INSPECTION. ALL DAMAGES FORWARDED TO NON-ROUTINE DOCUMENTS. (LP: 7403248)
